# SDR 5APR20110820001

- Difficulty date: August 20, 2011
- Submitted: August 23, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N874AF
- Make and model: Pilats PC1247
- Aircraft serial: 874
- Aircraft time: 2,565 hours, 2,482 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,565 hours, 2,482 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 244759D
- Part serial: F2769021
- Condition: Cracked
- Location: Rt Mlg
- Part time: 1,327 hours, 1,313 cycles
- Component: Brake Assembly, Bfgoodrich
- Component part number: 9595601512
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT BRAKE WAS INSPECTED DURING A LINE CHECK AND FOUND TO HAVE A CRACKED ROTOR.  THE RT BRAKE ASSEMBLY WAS R & R USING A SERVICEABLE UNIT OF THE SAME PN 959.56.01.512 IAW AMM 12-A-32-40-03-00A-920B-A.
